On new versions of Hermite-Hadamard-type inequalities based on tempered fractional integrals
No Thumbnail Available
Date
2024
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Access Rights
info:eu-repo/semantics/closedAccess
Abstract
This research is on the new versions of Hermite-Hadamard type inequalities. These inequalities established by means of convex mappings include tempered fractional integral operators. Obtaining these inequalities, well-known Holder inequality and power mean inequality are also utilized. The resulting Hermite-Hadamard type inequalities are a generalization of some of the studies on this subject, including Riemann-Liouville fractional integrals. What's more, new results are obtained through special choices.
Description
Keywords
. Hermite-Hadamard-type inequalities, trapezoid-type inequalities, midpoint-type inequalities, convex functions, frac-tional integrals, Riemann-Liouville fractional integrals, tempered fractional integrals, Differentiable Mappings, Real Numbers
Journal or Series
Filomat
WoS Q Value
N/A
Scopus Q Value
Q3
Volume
38
Issue
7